# SDR CALA2014040390765

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, STATION 1153 FLOORBEAM 6 AREAS MARKED CORROSION ON BEAM & UNDERSIDE OF NUTPLATES.  REMOVED CORROSION AT 1153 FLOORBEAM, ORIGINAL THICKNESS .100, MATERIAL REMOVED .030, MATERIAL REMAINING .070, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.  RECEIVED NEW J CHORD PN 146T1060-2 PO 805592.1.  LOCATED, DRILL & INSTALLED NEW J CHORD IAW DWG 146T1204 & SRM 52-4 0-02.
